# SDR UIEA2024080400787

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N431GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 29902
- Aircraft time: 52,456 hours, 9,991 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Actuator
- Part number: 65B0150424
- Part serial: SHL450
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG "GEAR TILT" ON TAKE-OFF.  REPLACED RH BODY GEAR TILT ACTUATOR AND RH BODY GEAR TRUCK POSITIONING FUSE AND OPS CHECKS NORMAL PER AMM 32-13-15, 32-13-24, 32-32-00, 32-34-00 AND IPC 32-13-15-02A.
